Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 18, NWS Pittsburgh, PA

July 10, 2013Washington County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Jul 10, 2013, 8:38 AM EDT for Washington County, Pennsylvania. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 8:38 AM EDT (12:38 UTC)
Expired
Jul 10, 2013, 2:30 PM EDT
In force
6 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Washington County, PA

The radar

The Pittsburgh radar (KPBZ), 41 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:45 AM EDTFLASH FLOODCanonsburg, PART 980 SOUTH HAS 18 INCHES OF WATER RUNNING OVER THE ROADWAY
Jul 10, 8:45 AM EDTFLASH FLOODMidway, PANOBLESTOWN ROAD FLOODED AND TOWN OF MIDWAY IS IMPASSABLE
Jul 10, 8:48 AM EDTFLASH FLOODMcmurray, PAVALLEY BROOK CREEK IS FLOODING VALLEY BROOK ROAD
Jul 10, 9:20 AM EDTFLASH FLOODLawrence, PACAR STUCK IN HIGH WATER AT INTERSECTION OF MAYVIEW RD AND BOYCE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 0.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WGUS51 KPBZ 101238
FFWPBZ
PAC125-101530-
/O.NEW.KPBZ.FF.W.0018.130710T1238Z-130710T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
838 AM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 1130 AM EDT

* AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 

THIS AREA IS GENERATING RAINFALL AT THE RATE OF ONE TO TWO INCHES 
PER HOUR AND IS MOVING OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY 
RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL STREAMS...LOW LYING 
SPOTS ON ROADS...AND POOR DRAINAGE AREAS. MOVE TO HIGHER GROUND NOW.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4007 7991 4019 8052 4046 8052 4035 8020
      4033 8017 4025 7992 4023 7997 4020 7991
      4019 7985 4016 7986 4016 7990 4015 7990
      4011 7985 4008 7984

$$
34
4 follow-up statements
936 
WGUS71 KPBZ 101325
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
925 AM EDT WED JUL 10 2013

PAC125-101530-
/O.CON.KPBZ.FF.W.0018.000000T0000Z-130710T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON PA-
925 AM EDT WED JUL 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR
WASHINGTON COUNTY...

AT 921 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORM THAT PRODUCED OVER AN INCH OF RAINFALL HAS 
MOVED OUT OF THE WARNED AREA. HOWEVER...ADDITIONAL THUNDERSTORMS ARE 
EXPECTED TO APPROACH WITHIN THE HOUR.  

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO THREE QUARTERS OF AN INCH 
ARE POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCMURRAY...
CANONSBURG...BURGETTSTOWN AND AVELLA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4007 7991 4019 8052 4046 8052 4035 8020
      4033 8017 4025 7992 4023 7997 4020 7991
      4019 7985 4016 7986 4016 7990 4015 7990
      4011 7985 4008 7984

$$

34
457 
WGUS51 KPBZ 101522
FFWPBZ
PAC125-101730-
/O.EXT.KPBZ.FF.W.0018.000000T0000Z-130710T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1122 AM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 130 PM EDT

* AT 1115 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
SEVERAL ROADS HAVE BEEN CLOSED THROUGHOUT NORTHERN WASHINGTON COUNTY 
DUE TO FLOODING. IN ADDITION SEVERAL SMALL CREEKS ARE STILL RISING 
OR HAVE BEEN REPORTED OUT OF THEIR BANKS. THUS...THE FLASH FLOOD 
WARNING HAS BEEN EXTENDED. 

SOME OF THESE AREAS INCLUDE MIDWAY...LAWRENCE...VALLEY BROOK...AND 
MCMURRAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4007 7991 4019 8052 4046 8052 4035 8020
      4033 8017 4025 7992 4023 7997 4020 7991
      4019 7985 4016 7986 4016 7990 4015 7990
      4011 7985 4008 7984

$$
34
716 
WGUS51 KPBZ 101721
FFWPBZ
PAC125-101830-
/O.EXT.KPBZ.FF.W.0018.000000T0000Z-130710T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
121 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 230 PM EDT

* AT 117 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
SEVERAL ROADS HAVE BEEN CLOSED THROUGHOUT NORTHERN WASHINGTON COUNTY 
DUE TO FLOODING. IN ADDITION...SEVERAL SMALL CREEKS ACROSS THE 
COUNTY ARE JUST BEGINNING TO CREST OR FALL THIS AFTERNOON.

SOME OF THESE AREAS INCLUDE MIDWAY...LAWRENCE...VALLEY BROOK...AND 
MCMURRAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 4007 7991 4019 8052 4046 8052 4035 8020
      4033 8017 4025 7992 4023 7997 4020 7991
      4019 7985 4016 7986 4016 7990 4015 7990
      4011 7985 4008 7984

$$
34
279 
WGUS71 KPBZ 101828
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
228 PM EDT WED JUL 10 2013

PAC125-101838-
/O.EXP.KPBZ.FF.W.0018.000000T0000Z-130710T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON PA-
228 PM EDT WED JUL 10 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 PM EDT FOR WASHINGTON
COUNTY...

ALTHOUGH THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE...ROADS 
REMAIN CLOSED ACROSS THE COUNTY AS WATER BEGINS TO RECEEDE. 
ADDITIONAL RAINFALL IS EXPECTED THIS AFTERNOON WHICH COULD ONCE 
AGAIN CAUSE FLOODING PROBLEMS LATER TODAY. A FLASH FLOOD WATCH 
REMAINS IN EFFECT UNTIL 6AM THURSDAY.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROAD. FLOOD WATER IS USUALLY DEEPER THAN
IT APPEARS...AND ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO
SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE...TURN AROUND...
DONT DROWN.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4007 7991 4019 8052 4046 8052 4035 8020
      4033 8017 4025 7992 4023 7997 4020 7991
      4019 7985 4016 7986 4016 7990 4015 7990
      4011 7985 4008 7984

$$
34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 7:09 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 10, 7:09 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
709 AM EDT WED JUL 10 2013

.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT CROSSES THE REGION WEDNESDAY NIGHT. BUILDING HIGH PRESSURE
WILL FOLLOW THE FRONT.

&&

.NEAR TERM /THROUGH TONIGHT/...
MADE A FEW MINOR TWEAKS TO MRNG POPS. AN AREA OF SHWRS AND SCT
TSTMS CONTS TO MOVE E ACRS THE AREA THIS MRNG PRODUCING VRY HVY
RAINFALL. EXP WE WL SEE A LULL IN THE ACTIVITY FOR A WHILE LATER
THIS MRNG AS BEST DYNAMICS SHIFT E. THIS AFTN A CDFNT WL BEGIN TO
APRCH FM THE W...WITH ADDNL TSTMS DVLPG. EXP CAPES 2000-3000 J/KG
OVR THE RGN. SHEAR VALUES NOT IMPRESSIVE BUT SOME DRYING IN THE
MID LVLS SHOULD BRING A THREAT FOR DAMAGING WIND GUSTS. LARGE HAIL
WL ALSO BE PSBL. EXP THIS TO CONT INTO THE EVE BEFORE INSTBY GRDLY
DCRS AFT SUNSET.

PWATS WL REMAIN HIGH SO THE THREAT FOR FLASH FLOODING CONTS. NO
CHGS TO FLASH FLOOD WATCH ATTM...PLACEMENT STILL LOOKS GOOD. MAY
BE SOME LOCALIZED FLOODING FURTHER NORTH BUT THREAT NOT SUFFICIENT
ENOUGH TO INCLUDE IN THE WATCH ATTM. PCPN SHOULD DMNSH/MOVE OUT
OF THE RGN LTR TNGT AS THE CDFNT PUSHES THROUGH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
COOLER AND LESS HUMID CONDS WL FOLLOW FROPA AS HIGH PRES BLDS IN.
AN UPR TROF WL MOVE ACRS THE GT LKS THU EVE BUT NO GOOD MOISTURE
TO WORK WITH SO LEFT FCST DRY. EXP SLIGHTLY BLO SEASONAL AVG
TEMPS THRU THE PD.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRES IS EXPD TO BE IN CTRL MUCH OF THE PD. WIDE RANGE OF MDL
SOLUTIONS ERLY NEXT WK IN HANDLING OF AN UPR LOW OVER THE NERN
CONUS. WENT WITH A NAEFS/HPC SOLN WHICH KEEPS MORE UPR LVL RIDGING
ACRS THE RGN. KEPT SLGT CHC POPS ERLY IN THE WK...WITH SLIGHTLY
BETTER CHCS TWD MID WK AS THE HIGH BEGINS TO BREAK DOWN. EXP ABV
SEASONAL AVG TEMPS THRU THE PD.

&&

.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
SHWRS AND SCT TSTMS CONT TO MOVE E ACRS THE RGN ERLY THIS MRNG.
EXP MVFR TO OCNL IFR WITH THE PCPN. PCPN SHOULD DCRS LTR THIS
MRNG WITH CONDS GRDLY RETURNING TO VFR THIS AFTN. A CDFNT WL MOVE
EWD THIS AFTN AND EVE WITH TSTMS EXPD. TIMING OF TSTMS STILL IN QN
SO INCLUDED VCTS IN THE TAFS ATTM. EXP PCPN TO TAPER OFF TNGT AS
WNDS SHIFT TO THE NW AFT FROPA. AREAS MVFR/PTCHY IFR BR BEHIND THE
FNT EXPD THU MRNG.

OUTLOOK.../THURSDAY THROUGH SUNDAY/...
GENL VFR CONDS EXPD WITH HIGH PRES IN CTRL.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ020-021-029-031-
     073>076.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ001>004-012-
     021>023-041.

&&

07
Hazardous weather outlook, Jul 10, 4:06 AM EDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
406 AM EDT WED JUL 10 2013

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076-
WVZ001>004-012-021>023-041-110815-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-
ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
406 AM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WIND AND LARGE HAIL THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ007>009-013>016-022-023-110815-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-
406 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND LARGE HAIL THIS AFTERNOON AND EVENING. IN ADDITION...HEAVY
RAIN MAY CAUSE LOCALIZED FLOODING MAINLY THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

07

In the hours before

Local storm report, Jul 10, 8:16 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
816 AM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      PITTSBURGH              40.44N  79.98W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            FLASH FLOODING ON 900 BLOCK OF SAW MILL RUN

&&

EVENT NUMBER PBZ1302391
Local storm report, Jul 10, 8:18 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
818 AM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     FLOOD            CASTLE SHANNON          40.37N  80.02W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            NUMEROUS BASEMENTS FLOODED IN SOUTH HILLS

&&

EVENT NUMBER PBZ1302392
Local storm report, Jul 10, 8:23 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
823 AM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     FLASH FLOOD      EAST LIVERPOOL          40.63N  80.57W
07/10/2013                   COLUMBIANA         OH   BROADCAST MEDIA

            EAST LIVERPOOL POLICE REPORT MUDSLIDE ON SR 11 AND ALSO
            ON ST CLAIR AVE WEST 8TH STREET COMPLETELY UNDERWATER
            VEHICLE STUCK IN WATER AT 8TH STREET AND ANOTHER ON ST
            GEORGE AVE

&&

EVENT NUMBER PBZ1302393
Local storm report, Jul 10, 8:27 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
827 AM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     FLASH FLOOD      DORMONT                 40.39N  80.04W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            BANKSVILLE RD ROAD FLOODING WITH CARS STUCK IN WATER.
            SEWER LINE ALSO BURST.

&&

EVENT NUMBER PBZ1302394
Special weather statement, Jul 10, 8:28 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
828 AM EDT WED JUL 10 2013

OHZ041-PAZ013-020-WVZ001-101300-
BEAVER PA-COLUMBIANA OH-HANCOCK WV-LAWRENCE PA-
828 AM EDT WED JUL 10 2013

...STRONG THUNDERSTORMS WILL AFFECT BEAVER...EAST CENTRAL
COLUMBIANA...NORTHEASTERN HANCOCK AND SOUTHWESTERN LAWRENCE
COUNTIES...

AT 825 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
SOUTHWEST OF EAST PALESTINE TO 3 MILES WEST OF DARLINGTON TO 3 MILES
NORTH OF DARLINGTON...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. HEAVY RAIN WILL
POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.
GIVEN THE SATURATED SOIL...TREES LIKELY WILL BLOW DOWN IN WIND OF
THIS SPEED.

  LOCATIONS IMPACTED INCLUDE...
  EAST PALESTINE...     DARLINGTON...         BLACKHAWK...
  BEAVER FALLS...       BEAVER...             SHIPPINGPORT...
  ALIQUIPPA...

STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS
ARE ISSUED.

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4083 8063 4086 8052 4091 8044 4069 8018
      4056 8030 4055 8051

KRAMAR
Local storm report, Jul 10, 8:37 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
837 AM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLASH FLOOD      LINCOLN PLACE           40.37N  79.92W
07/10/2013                   ALLEGHENY          PA   EMERGENCY MNGR

            MIFFLIN RD AND LEBANON RD LANDSLIDE AND FLOODING

&&

EVENT NUMBER PBZ1302395

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:08 PM EDTSpecial Weather StatementPBZAllegheny37 min
Jul 9, 8:40 PM EDTSpecial Weather StatementPBZButler50 min
Jul 10, 5:44 AM EDTFlash Flood WarningPBZAllegheny3 hr
Jul 10, 6:49 AM EDTFlash Flood WarningPBZAllegheny, Beaver, Washington7 hr
Jul 10, 6:59 AM EDTSpecial Weather StatementPBZClarion, Mercer91 min
Jul 10, 8:28 AM EDTSpecial Weather StatementPBZBeaver32 min
Jul 10, 8:43 AM EDTFlash Flood WarningPBZFayette, Westmoreland3 hr
Jul 10, 8:52 AM EDTSpecial Weather StatementPBZBeaver23 min
Jul 10, 9:05 AM EDTFlash Flood WarningPBZWestmoreland115 min
Jul 10, 9:05 AM EDTSevere Thunderstorm WarningPBZBeaver40 min
Jul 10, 10:57 AM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland48 min
Jul 10, 2:45 PM EDTSpecial Weather StatementPBZMercer30 min
Jul 10, 2:51 PM EDTSevere Thunderstorm WarningPBZMercer24 min
Jul 10, 3:10 PM EDTSevere Thunderstorm WarningPBZMercer, Venango50 min
Jul 10, 3:29 PM EDTFlash Flood WarningPBZMercer4 hr
Jul 10, 3:37 PM EDTSevere Thunderstorm WarningPBZMercer, Venango38 min
Jul 10, 3:49 PM EDTSevere Thunderstorm WarningPBZMercer41 min
Jul 10, 4:01 PM EDTFlash Flood WarningPBZVenango4 hr
Jul 10, 4:03 PM EDTSevere Thunderstorm WarningPBZLawrence42 min
Jul 10, 4:07 PM EDTFlash Flood WarningPBZAllegheny6 hr
Jul 10, 4:11 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Venango49 min
Jul 10, 4:13 PM EDTSevere Thunderstorm WarningPBZLawrence47 min
Jul 10, 4:18 PM EDTFlash Flood WarningPBZLawrence6 hr
Jul 10, 4:28 PM EDTTornado WarningPBZLawrence32 min
Jul 10, 4:35 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion40 min
Jul 10, 4:45 PM EDTTornado WarningPBZButler, Lawrence30 min
Jul 10, 4:50 PM EDTSevere Thunderstorm WarningPBZButler40 min
Jul 10, 4:52 PM EDTFlash Flood WarningPBZButler5 hr
Jul 10, 5:16 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Venango44 min
Jul 10, 5:22 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence, Washington38 min
Jul 10, 5:25 PM EDTFlash Flood WarningPBZBeaver4 hr
Jul 10, 5:30 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion45 min
Jul 10, 5:34 PM EDTSevere Thunderstorm WarningPBZButler26 min
Jul 10, 5:37 PM EDTFlash Flood WarningPBZClarion4 hr
Jul 10, 5:42 PM EDTTornado WarningPBZAllegheny, Beaver, Washington18 min
Jul 10, 5:48 PM EDTSevere Thunderstorm WarningPBZGreene, Washington42 min
Jul 10, 5:52 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson38 min
Jul 10, 5:58 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Beaver, Butler, Fayette, Lawrence and 2 more47 min
Jul 10, 6:01 PM EDTFlash Flood WarningPBZWashington4 hr
Jul 10, 6:19 PM EDTFlash Flood WarningPBZArmstrong, Jefferson4 hr
Jul 10, 6:26 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson49 min
Jul 10, 6:28 PM EDTFlash Flood WarningPBZIndiana4 hr
Jul 10, 6:28 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Greene, Washington, Westmoreland47 min
Jul 10, 6:29 PM EDTSpecial Weather StatementPBZGreene46 min
Jul 10, 6:33 PM EDTFlash Flood WarningPBZFayette, Westmoreland3 hr
Jul 10, 6:47 PM EDTSevere Thunderstorm WarningPBZFayette, Greene43 min
Jul 10, 6:56 PM EDTSevere Thunderstorm WarningPBZFayette, Indiana, Westmoreland49 min
Jul 10, 7:17 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington, Westmoreland28 min
Jul 10, 7:28 PM EDTSevere Thunderstorm WarningPBZFayette, Greene47 min

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.